# SDR AALA20050234

- Difficulty date: April 1, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N416AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49327
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT ON LEFT AND RIGHT OVERWING EXIT DOORS INOPERATIVE.  LEFT EMERGENCY LIGHT SYSTEM IN ARM TO CHARGE LEFT AND RIGHT OVERWING EXIT DOOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
